# SDR UALA2009120703780

- Difficulty date: December 5, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 48,826 hours, 6,993 cycles
- Engine: Pwa PW40903
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 810E102
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED TRANSFER LEFT TO CENTER TANK.  ACCOMPLISHED FUEL SCAVENGE SYSTEM TEST. TEST FAILS FOR LEFT FUEL SCAVENGE SYSTEM. DID NOT INCREASE. OPENING LT CNTR TANK TO INSPECT PLUMBING FOR SOURCE OF XFER. ACCOMPLISHED CENTER TANK DISCHARGE CHECK VALUE FUNCTIONAL TEST. NO UNWANTED TRANSFER FROM LT OR RT INTO CENTER TANK.  REMOVED AND REPLACED LH MAIN OUTLET SCAVENGE SYS SHUT-OFF VALVE. RUN LEAK CK, OP'S CK GOOD. PRESS CK OK. NO LEAKS FOUND.
